I was recently (5 weeks ago) diagnosed with hypothyroidism and placed on 50 mg of levothyroixine. I had all the classis symptoms - cold intolerance, dry skin, itchy skin, memory loss, depression, and hair loss. I have a LOT of hair, and it's long. Since being on my meds, my hair loss has increased significantly. Had my lab redone and still shows hypothyroid. My meds were just increased today to double -- 100 mg now. I'm really scared this will increase my hair loss even more.
Right now, it falls out in clumps and I am beginning to see my scalp so I'm kind of freaking out.
Anyone else have this and then saw improvement with increased dosage?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?